# SDR YENA2018052930219

- Difficulty date: May 23, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 7455
- Aircraft time: 5,735 hours, 1,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Slide
- Part time: 5,735 hours, 1,905 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, THE L4 DOOR SLIDE INFLATION RESERVOIR HAD LOW PRESSURE.   INSTALLED A NEW SLIDE IAW AMM 25-62-44-600-007-A.
